# SDR ASAA0180089

- Difficulty date: February 27, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 4A30852
- Condition: Inoperative
- Location: Emergency Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING PRE-FLIGHT CHECK. L-2 DOOR EMERGENCY SLIDE GIRT BAR WAS FOUND TO BE IMPROPERLY INSTALLED.  RE-INSTALLED GIRT BAR PROPERLY.  (M)
